| Model Number |
6550202 |
| Medical Device Problem Code |
Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having posterior lumbar interbody fusion (l4) due to spondylolisthesis.It was reported that after cement injection, the guide tip remained when the delivery device was removed.They tried to remove it by reattaching the kocher and delivery guide, but extraction was not possible.Due to the pps incision, direct inspection near the screw head revealed cement head leakage.No leakage was observed in the crown area.A lump of cement was found around the position of the screw head and tab (according to the physician¿s initial observation).The cement was broken with a mallet and chisel, and the guide tip was successfully removed.It was confirmed that no cement remained around the screw or crown, and the operation was completed with final locking.There were no patient symptoms reported.There were no further complications reported regarding the event.
Additional Manufacturer Narrative
H3: product analysis #834894325, part # 6550202: lot # k25d6016, visual and optical inspection confirmed the fns tip is filled with dried cement.It appears the tip may have not been seated fully in the screw head during the attempted cement delivery process which possibly contributed to the cement leakage.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.